Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semiperfect FPF rings


Author: S. S. Page
Journal: Proc. Amer. Math. Soc. 89 (1983), 395-401
MSC: Primary 16A51; Secondary 16A08, 16A36, 16A48, 16A52
DOI: https://doi.org/10.1090/S0002-9939-1983-0715852-5
MathSciNet review: 715852
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we derive some of the structure of semiperfect FPF rings. A ring is right FPF if every f.g. faithful right module is a generator. For semiperfect right and left FPF rings we show that if all one sided zero divisors are two sided zero divisors, then the classical and maximal quotient rings coincide (all four of them) and are self-injective. We show that if the intersection of the powers of the Jacobson radical is zero, then right and left regular elements are regular. Also, we show right FPF semiperfect rings contain the singular submodule of their injective hulls and that every finitely generated module contained in the injective hull and containing the ring is isomorphic to the ring.


References [Enhancements On Off] (What's this?)

  • [1] A. W. Chatters and J. E. Robson, Decomposition of orders in semiprimary ring, Comm. Algebra 8 (1980), 517-532. MR 561750 (82c:16006)
  • [2] C. Faith, Injective cogenerator rings and a theorem of Tachikawa. I, II, Proc. Amer. Math. Soc. 60 (1976), 25-30; 62 (1977), 15-18. MR 0417237 (54:5294)
  • [3] -, Semiperfect Prűfer and FPF rings, Israel J. Math. 26 (1977), 166-177. MR 0444693 (56:3043)
  • [4] -, Injective quotient rings of commutative rings. II, Lecture Notes Pure Appl. Math., Vol. 72, Dekker, New York, 1982.
  • [5] -, Algebra. II. Ring theory, Grundlehren Math. Wiss., Band 191, Springer-Verlag, Berlin, Heidelberg and New York, 1976. MR 0427349 (55:383)
  • [6] N. Jacobson, Some remarks on one-sided inverses, Proc. Amer. Math. Soc. 1 (1950), 352-355. MR 0036223 (12:75e)
  • [7] J. Lambeck, Lectures on rings and modules, Blaisdell, New York, 1966; corrected reprint, Chelsea, New York, 1966, 1976.
  • [8] S. Page, Regular FPF rings, Pacific J. Math. 79 (1978), 169-176; correction, 79 (1981), 484-492. MR 526675 (80d:16012)
  • [9] -, Semiprime and nonsingular FPF rings, Comm. Algebra 10 (1982), 2253-2260. MR 676181 (84b:16005)
  • [10] -, Semihereditary and full idempotent FPF rings (to appear).
  • [11] -, FPF rings and some conjectures of C. Faith, Canad. Math. Bull. (to appear). MR 703392 (84e:16011)
  • [12] B. Stenstrom, Rings of quotients, Grundlehren Math. Wiss., Band 217, Springer-Verlag, Berlin, Heidelberg and New York, 1975. MR 0389953 (52:10782)
  • [13] Y. Utumi, On continuous rings and self-injective rings, Trans. Amer. Math. Soc. 118 (1965), 158-173. MR 0174592 (30:4793)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A51, 16A08, 16A36, 16A48, 16A52

Retrieve articles in all journals with MSC: 16A51, 16A08, 16A36, 16A48, 16A52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715852-5
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society